Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 450632, 16 pages
http://dx.doi.org/10.1155/2009/450632
Research Article

Some Properties of Fractional Calculus and Linear Operators Associated with Certain Subclass of Multivalent Functions

1Department of Mathematics, Pune University, 411007 Pune, India
2Department of Mathematics, Fergusson College, 411004 Pune, India
3Department of Mathematical Sciences, Kent State University, 14111 Claridon Troy Road, Burton, OH 44021-9500, USA

Received 27 March 2009; Accepted 25 July 2009

Academic Editor: Narendra Kumar Govil

Copyright © 2009 Sh. Khosravianarab et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. K. Aouf, H. Silverman, and H. M. Srivastava, “Some families of linear operators associated with certain subclasses of multivalent functions,” Computers & Mathematics with Applications, vol. 55, no. 3, pp. 535–549, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. M. Srivastava, S. Owa, and O. P. Ahuja, “A new class of analytic functions associated with the Ruscheweyh derivatives,” Proceedings of the Japan Academy. Series A, vol. 64, no. 1, pp. 17–20, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Sh. Khosravian-Arab, S. R. Kulkarni, and J. M. Jahangiri, “Certain properties of multivalent functions associated with Ruscheweyh derivative,” in Proceeding Book of the International Symposium on 2007 “Geometric Function Theory and Applications“, pp. 153–160, Istanbul Kültür University Publications, 2008. View at Google Scholar
  4. A. Swaminathan, “Inclusion theorems of convolution operators associated with normalized hypergeometric functions,” Journal of Computational and Applied Mathematics, vol. 197, no. 1, pp. 15–28, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Swaminathan, “Certain sufficiency conditions on Gaussian hypergeometric functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 5, no. 4, article 83, pp. 1–10, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Swaminathan, “Sufficiency for hypergeometric transforms to be associated with conic regions,” Mathematical and Computer Modelling, vol. 44, no. 3-4, pp. 276–286, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. W. Barnard, S. Naik, and S. Ponnusamy, “Univalency of weighted integral transforms of certain functions,” Journal of Computational and Applied Mathematics, vol. 193, no. 2, pp. 638–651, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. C. Kim and F. Rønning, “Integral transforms of certain subclasses of analytic functions,” Journal of Mathematical Analysis and Applications, vol. 258, no. 2, pp. 466–489, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. E. Hohlov, “Convolution operators preserving univalent functions,” Ukrainskiĭ Matematicheskiĭ Zhurnal, vol. 37, no. 2, pp. 220–226, 1985. View at Google Scholar · View at MathSciNet
  10. T. Sekine, S. Owa, and K. Tsurumi, “Integral means of certain analytic functions for fractional calculus,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 425–432, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. M. Srivastava and S. Owa, Eds., Univalent Functions, Fractional Calculus, and Their Applications, Ellis Horwood Series: Mathematics and Its Applications, Ellis Horwood, Chichester, UK; John Wiley & Sons, New York, NY, USA, 1989. View at MathSciNet
  12. P. K. Bernardi, “Convex and starlike univalent functions,” Transactions of the American Mathematical Society, vol. 135, pp. 429–446, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet